# SDR CA070322003

- Difficulty date: November 29, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 281 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: 2055450001
- Condition: Missing
- Location: Rudder
- Part time: 102 hours
- Component: Rudder, Diamon
- Component part number: 205540000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTED THAT THE TOP RUDDER ATTACHMENT PIN BUSHING WAS MISSING. FURTHER INSPECTION REVEALED THE BUSHING HAD FALLEN OUT AND WAS SITTING IN A VOID AREA BELOW THE ASSEMBLY. THE BUSHING WAS RE-INSTALLED IAW MFG INSTRUCTION. THE RUDDER HAD NEVER BEEN REMOVED SINCE MANUFACTURE. (TC NR 20070322003)
